# SDR 95ZZZX2500

- Difficulty date: April 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87GL
- Make and model: Beech 1900C
- Aircraft serial: UC87
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 1144200365
- Condition: Cracked
- Location: Doorway
- Part time: 14,488 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPW - DURING ROUTINE INSPECTION, MAINTENANCE FOUND CABIN DOOR FRAME CRACKED AT THE SNUBBER ATTACH BRACKET.  THE FRAME WAS INSPECTED AND REPAIRED BY INSTALLING A 2024T3 .063 INCH DOUBLER IAW SRM 51-70-00, PAGES 52-53.
